Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: Pms after pills without period
|Ludivine - Fri Oct 28, 2005 8:53 pm||
I haven't had my period since my last one(march), after i stopped the pill (Diane 35) In January.
I have seen my GP and I'm now followed by a gynecologist.
I've done some blood test: everything ok except my Iron level. Pap Smear and Pelvic ultra sound ok.
She thinks it might be the fact that I was underweight. I've put on about 5 kgs in 3 months.
I've done some futher blood tests: mainly for my hormones.
I'm writing because I still feel a bit tired, have mood swings, low sex drive...
I have head aches since Monday, it stops then comes back, just like the pms. Today I feel bloated and my tumy is a bit sore. HOpe I'll have my period, can't believe I want them back.
Thanks for any suggestions to get rid of these symptoms
|Theresa Jones, RN - Sun Oct 30, 2005 4:55 am||
Iron deficiencies may certainly cause fatigue. However, since all of your studies have come back essentially normal to present has there been any mention of a referral to an Endocrinologist since in my opinion this is certainly warranted.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.